# SDR CA070817007

- Difficulty date: August 14, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT MAIN GEAR DOOR WAS MISSING AND HAD CAUSED DAMAGE TO THE LT IB FLAP WHEN IT EXITED THE AIRCRAFT. (TC NR 20070817007)
